MAUDE Adverse Event Report: COLOPLAST A/S TITAN TOUCH; INFLATABLE PENILE PROSTHESIS

COLOPLAST A/S TITAN TOUCH; INFLATABLE PENILE PROSTHESIS
Model Number EN29112400
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot # was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release and no trends were noted.Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
According to available information, this device was explanted and replaced due to a fracture of the tubing near the cylinder.No other adverse patient effects were reported.
 
Event or Problem Description
According to the available information the titan touch was implanted on (b)(6) 2018 and revised on (b)(6) 2021 due to a fracture in the tubing near the cylinder.During the explant procedure, the device tubing was cut inadvertently.
 
Additional Manufacturer Narrative
Titan touch pump, cylinders 1 and 2, reservoir, and detached inlet tube with connector were received for evaluation.Abrasion was noted on all tubes of the pump.No functional abnormalities were noted with the pump.A separation was noted in the exhaust tube of cylinder 2 at the tube/strain relief junction.This was a site of leakage.The surfaces appeared to be rough and irregular, indicating stress was exerted.Abrasion was noted on the exhaust tube of cylinder 2.No functional abnormalities were noted with cylinder 1.No functional abnormalities were noted with the reservoir.Partial separations within abrasion were noted on the detached inlet tube.This was not a site of leakage.Based on examination of the returned product, it was concluded that while in-vivo all pump tubes had overlapped and abraded against one another.This positioning, in combination with device usage over time, may contribute to sufficient stress(s) on the exhaust tube of cylinder 2 near the tube/strain relief junction to separate the tubing.A separation of this type could then allow the loss of fluid, making the device inoperable.A review of the device history record confirmed the devices from this lot met all specifications prior to release.A review of the complaint history database, nonconformances and capas revealed no trends for this lot.

Brand Name
TITAN TOUCH
Common Device Name
INFLATABLE PENILE PROSTHESIS
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebæk 3050
DA  3050
Manufacturer (Section G)
COLOPLAST MANUFACTURING US, LLC
1601 west river road north
minneapolis MN 55411
Manufacturer Contact
usaby angela kilian
1601 west river road north
minneapolis, MN 55411
8007880293
MDR Report Key12433945
Report Number2125050-2021-01267
Device Sequence Number14331749
Product Code FHW
UDI-Device Identifier05708932539081
UDI-Public05708932539081
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P000006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberEN29112400
Device Catalogue NumberEN2911
Device Lot Number4062299
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/07/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/10/2021
Supplement Date Received by Manufacturer10/16/2021
Initial Report FDA Received Date09/07/2021
Supplement Report FDA Received Date11/09/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age63 YR
Patient SexMale